# SDR F3LA2016040800019

- Difficulty date: March 21, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N953FR
- Make and model: Airbus A319-112
- Aircraft serial: 4254
- Aircraft time: 19,314 hours, 8,576 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209300000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, INSPECTION NOTED FLOORBEAM Y765 WAS CORRODED AT FRAME 67.  R & R FLOORBEAM Y765 AT FRAME 67 IAW SRM 51-42-11.
